# SDR DXTA200400489

- Difficulty date: December 21, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N635QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605358
- Aircraft time: 922 hours, 708 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Condition: Failed
- Location: Mlg Logic Contro
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR LIGHT CAME ON DURING FLIGHT (GEAR HANDLE UP) FOLLOWED BY LOW BRAKE PRESS & ANTI SKID INOP CAUTION LIGHT ON.  AFTER 20 MIN ALL 3 LIGHTS  EXTINGUISHED, DURING DESCENT (10,000 FT) OPERATION OF GEAR AND BRAKES DURING LANDING WAS NORMAL.  REPLACED LANDING GEAR CONTROL LOGIC MODULE IAW 560XL 24-51-02 OPS CHECK GOOD
